. Bcf-+-10-]-m, S. Boulakia, M. Cazeau, J. Fernández, N. Gerbeau et al., Mathematical modeling of electrocardiograms: a numerical study, Annals of biomedical engineering, vol.38, issue.3, pp.1071-1097, 2010.

B. [. Brandejsky, F. Saporta, and . Dufour, Numerical Methods for the Exit Time of a Piecewise-Deterministic Markov Process, Advances in Applied Probability, vol.44, issue.01, pp.196-225, 2012.
DOI : 10.1016/j.spl.2007.12.016

URL : https://hal.archives-ouvertes.fr/hal-00546339

B. [. Berglund and . Gentz, Noise-induced phenomena in slow-fast dynamical systems: a sample-paths approach, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00010168

A. [. Boulakia, M. Genadot, and . Thieullen, Simulations of Stochastic Partial Differential Equations for Excitable Media using Finite Elements, 2013.

M. [. Barkley, L. Kness, and . Tuckerman, Spiral-wave dynamics in a simple model of excitable media: The transition from simple to compound rotation, Physical Review A, vol.42, issue.4, pp.2489-2492, 1990.
DOI : 10.1103/PhysRevA.42.2489

S. [. Benaïm, F. Le-borgne, P. Malrieu, and . Zitt, Quantitative ergodicity for some switched dynamical systems, Electronic Communications in Probability, vol.17, issue.0, pp.1-14, 2012.
DOI : 10.1214/ECP.v17-1932

S. [. Benaïm, F. Leborgne, P. Malrieu, and . Zitt, Qualitative properties of certain piecewise deterministic Markov processes, arXiv preprint arxiv, pp.1204-4143, 2012.

E. [. Bonaccorsi and . Mastrogiacoma, ANALYSIS OF THE STOCHASTIC FITZHUGH???NAGUMO SYSTEM, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol.11, issue.03, pp.427-446, 2008.
DOI : 10.1142/S0219025708003191

J. [. Bressloff and . Newby, Metastability in a stochastic neural network modeled as a velocity jump Markov process, arXiv preprint arXiv:1304, p.6960, 2013.

M. [. Buckwar and . Riedler, An exact stochastic hybrid model of excitable membranes including spatio-temporal evolution, Journal of Mathematical Biology, vol.2, issue.3, pp.1051-1093, 2011.
DOI : 10.1007/s00285-010-0395-z

]. P. Bre12 and . Bressloff, Spatiotemporal dynamics of continuum neural fields, Journal of Physics A: Mathematical and Theoretical, vol.45, issue.3, p.33001, 2012.

F. [. Costa and . Dufour, Average Continuous Control of Piecewise Deterministic Markov Processes, SIAM Journal on Control and Optimization, vol.48, issue.7, pp.4262-4291, 2010.
DOI : 10.1137/080718541

URL : https://hal.archives-ouvertes.fr/hal-00938693

A. [. Crudu, A. Debussche, O. Muller, and . Radulescu, Convergence of stochastic gene networks to hybrid piecewise deterministic processes, The Annals of Applied Probability, vol.22, issue.5, pp.1822-1859, 2012.
DOI : 10.1214/11-AAP814

URL : https://hal.archives-ouvertes.fr/hal-00553482

A. [. Crudu, O. Debussche, and . Radulescu, Hybrid stochastic simplifications for multiscale gene networks, BMC Systems Biology, vol.3, issue.1, p.89, 2009.
DOI : 10.1186/1752-0509-3-89

URL : https://hal.archives-ouvertes.fr/hal-00784449

M. [. Cerrai and . Freidlin, Averaging principle for a class of stochastic reaction-diffusion equations, Probability theory and, pp.137-177, 2009.

J. [. Chow and . White, Spontaneous action potentials due to channel fluctuations, Biophysical Journal, vol.71, issue.6, pp.3013-3021, 1996.
DOI : 10.1016/S0006-3495(96)79494-8

H. [. Cao, H. Yang, and . Yin, Finite element methods for semilinear elliptic stochastic partial differential equations, Numerische Mathematik, vol.187, issue.4, pp.181-198, 2007.
DOI : 10.1007/s00211-007-0062-5

]. M. Dav84 and . Davis, Piecewise-deterministic Markov processes: A general class of non-diffusion stochastic models, Journal of the Royal Statistical Society. Series B (Methodological), pp.353-388, 1984.

]. A. Deb11 and . Debussche, Weak approximation of stochastic partial differential equations: the nonlinear case, Mathematics of Computation, vol.80, issue.273, pp.89-117, 2011.

M. [. Doumic, N. Hoffmann, L. Krell, and . Robert, Statistical estimation of a growth-fragmentation model observed on a genealogical tree, arXiv preprint arXiv:1210, p.3240, 2012.

[. Prato, Kolmogorov Equations for Stochastic PDEs, 2004.
DOI : 10.1007/978-3-0348-7909-5

J. [. Debussche and . Printems, Weak order for the discretization of the stochastic heat equation, Mathematics of Computation, vol.78, issue.266, pp.845-863, 2009.
DOI : 10.1090/S0025-5718-08-02184-4

URL : https://hal.archives-ouvertes.fr/hal-00183249

J. [. Da-prato and . Zabczyk, Stochastic equations in infinite dimensions, p.1992

N. [. Evans and . Shenk, Solutions to Axon Equations, Biophysical Journal, vol.10, issue.11, pp.1090-1101, 1970.
DOI : 10.1016/S0006-3495(70)86355-X

D. [. Faggionato, M. Gabrielli, and . Crivellari, Averaging and large deviation principles for fully-coupled piecewise deterministic Markov processes and applications to molecular motors, arXiv preprint arXiv:0808, 1910.

]. R. Fit55 and . Fitzhugh, Mathematical models of threshold phenomena in the nerve membrane, The bulletin of mathematical biophysics, pp.257-278, 1955.

]. R. Fit69 and . Fitzhugh, Mathematical models of excitation and propagation in nerve, Biological Engineering, 1969.

Y. [. Fox and . Lu, Emergent collective behavior in large numbers of globally coupled independently stochastic ion channels, Physical Review E, vol.49, issue.4, p.3421, 1994.
DOI : 10.1103/PhysRevE.49.3421

S. [. Faisal and . Laughlin, Stochastic Simulations on the Reliability of Action Potential Propagation in Thin Axons, PLoS Computational Biology, vol.95, issue.5, p.79, 2007.
DOI : 10.1371/journal.pcbi.0030079.st006

J. [. Faugeras and . Maclaurin, A large deviation principle for networks of rate neurons with correlated synaptic weights, arXiv preprint arXiv, pp.1302-1029, 2013.

A. Faisal, J. White, and S. Laughlin, Ion-Channel Noise Places Limits on the Miniaturization of the Brain???s Wiring, Current Biology, vol.15, issue.12, pp.1143-1149, 2005.
DOI : 10.1016/j.cub.2005.05.056

A. [. Gyöngy and . Millet, On Discretization Schemes for Stochastic Evolution Equations, Potential Analysis, vol.3, issue.2, pp.99-134, 2005.
DOI : 10.1007/978-1-4612-0985-0

D. [. Goudenège, G. Martin, and . Vial, High Order Finite Element Calculations for the Cahn-Hilliard Equation, Journal of Scientific Computing, vol.227, issue.1, pp.294-321, 2012.
DOI : 10.1007/s10915-011-9546-7

]. D. Gor12 and . Goreac, Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks , ESAIM: Control, Optimisation and Calculus of Variations, pp.401-426, 2012.

E. [. Goldwyn and . Shea-brown, The What and Where of Adding Channel Noise to the Hodgkin-Huxley Equations, PLoS Computational Biology, vol.24, issue.11, 2011.
DOI : 10.1371/journal.pcbi.1002247.t001

M. [. Genadot and . Thieullen, Averaging for a Fully Coupled Piecewise-Deterministic Markov Process in Infinite Dimensions, Advances in Applied Probability, vol.20, issue.03, pp.749-773, 2012.
DOI : 10.1007/BF01053972

URL : https://hal.archives-ouvertes.fr/hal-00662268

]. M. Hai08 and . Hairer, Ergodic Theorem for Infinite Dimensional Systems, Oberwolfach Reports, 2008.

]. D. Hen81 and . Henry, Geometric Theory of Semilinear Parabolic Equations, 1981.

A. [. Hodgkin and . Huxley, A quantitative description of membrane current and its application to conduction and excitation in nerve, The Journal of Physiology, vol.117, issue.4, p.500, 1952.
DOI : 10.1113/jphysiol.1952.sp004764

]. B. Hil84 and . Hille, Ionic channels of excitable membranes, 1984.

]. R. Hin02 and . Hinch, An analytical study of the physiology and pathology of the propagation of cardiac action potentials, Progress in Biophysics and Molecular Biology, vol.78, issue.1, pp.45-81, 2002.

M. [. Hairer, H. Ryser, and . Weber, Triviality of the 2D stochastic Allen-Cahn equation, Electronic Journal of Probability, vol.17, issue.0, pp.1-14, 2012.
DOI : 10.1214/EJP.v17-1731

]. M. Jac05 and . Jacobsen, Point Process Theory and Applications: Marked Point and Piecewise Deterministic Processes, 2005.

]. A. Jen09 and . Jentzen, Pathwise numerical approximations of SPDEs with additive noise under non-global Lipschitz coefficients, Potential Analysis, issue.4, pp.31-375, 2009.

M. [. Jentzen and . Röckner, A milstein scheme for SPDEs, arXiv preprint, 2010.

]. J. Kee80 and . Keener, Waves in excitable media, J. App. Math, vol.39, issue.3, pp.528-548, 1980.

S. [. Kovács, F. Larsson, and . Lindgren, Strong convergence of the finite element method with truncated noise for semilinear parabolic stochastic equations with additive noise, Numerical Algorithms, vol.43, issue.2-3, pp.309-320, 2010.
DOI : 10.1007/s11075-009-9281-4

G. [. Kloeden, A. Lord, T. Neuenkirch, and . Shardlow, The exponential integrator scheme for stochastic partial differential equations: Pathwise error bounds, Journal of Computational and Applied Mathematics, vol.235, issue.5, pp.1245-1260, 2011.
DOI : 10.1016/j.cam.2010.08.011

M. [. Kuehn and . Riedler, Large Deviations for Nonlocal Stochastic Neural Fields, arXiv preprint arXiv:1302, p.5616, 2013.

]. L. Lam86 and . Lamberti, Solutions to the Hodgkin-Huxley equations, Applied Mathematics and Computation, vol.18, issue.1, pp.43-70, 1986.

J. [. Lindner, A. Garcia-ojalvo, L. Neiman, and . Schimansky-geier, Effects of noise in excitable systems, Physics Reports, vol.392, issue.6, pp.321-424, 2004.
DOI : 10.1016/j.physrep.2003.10.015

Z. [. Löpker and . Palmowski, On time reversal of piecewise deterministic Markov processes, Electron, J. Probab, vol.18, issue.13, pp.1-29, 2013.

W. [. Luçon and . Stannat, Mean field limit for disordered diffusions with singular interactions, arXiv preprint arXiv:1301, p.6521, 2013.

A. [. Lord and . Tambue, A modified semi-implict Euler-Maruyama scheme for finite element discretization of SPDEs, 2010.

]. M. Mé84 and . Métivier, Convergence faible et principe d'invariance pour des martingales à valeurs dans des espaces de Sobolev, Annales de l'institut Henri Poincaré (B) Probabilités et Statistiques, pp.329-348, 1984.

H. [. Morris and . Lecar, Voltage oscillations in the barnacle giant muscle fiber, Biophysical Journal, vol.35, issue.1, pp.193-213, 1981.
DOI : 10.1016/S0006-3495(81)84782-0

G. [. Mitchell and . Schaeffer, A two-current model for the dynamics of cardiac membrane, Bulletin of Mathematical Biology, vol.65, issue.5, pp.767-793, 2003.
DOI : 10.1016/S0092-8240(03)00041-7

S. [. Nagumo, S. Arimoto, and . Yoshizawa, An Active Pulse Transmission Line Simulating Nerve Axon, Proceedings of the IRE, pp.2061-2070, 1962.
DOI : 10.1109/JRPROC.1962.288235

A. [. Pavliotis and . Stuart, Multiscale methods: averaging and homogenization, 2008.

M. [. Pakdaman, G. Thieullen, and . Wainrib, Fluid limit theorems for stochastic hybrid systems with application to neuron models, Advances in Applied Probability, vol.46, issue.03, pp.761-794, 2010.
DOI : 10.1073/pnas.0236032100

URL : https://hal.archives-ouvertes.fr/hal-00555398

J. [. Peszat and . Zabczyk, Stochastic Partial Differential Equations with Lévy noise, 2007.
DOI : 10.1017/CBO9780511721373

E. [. Riedler and . Buckwar, Laws of Large Numbers and Langevin Approximations for Stochastic Neural Field Equations, The Journal of Mathematical Neuroscience, vol.3, issue.1, pp.1-54, 2013.
DOI : 10.1186/2190-8567-3-1

]. M. Rie12a and . Riedler, Almost sure convergence of numerical approximations for Piecewise Deterministic Markov Processes, Journal of Computational and Applied Mathematics, 2012.

J. [. Rinzel and . Keller, Traveling Wave Solutions of a Nerve Conduction Equation, Biophysical Journal, vol.13, issue.12, pp.1313-1337, 1973.
DOI : 10.1016/S0006-3495(73)86065-5

R. [. Renardy and . Rogers, An introduction to partial differential equations, 2004.

J. [. Raviart and . Thomas, Introduction à l'analyse numérique des équations aux dérivées partielles, 1983.

M. [. Riedler and . Thieullen, Spatio-Temporal Hybrid (PDMP) Models: Central Limit Theorem and Langevin Approximation for Global Fluctuations. Application to Electrophysiology, arXiv preprint arXiv:1304, p.5651, 2013.
URL : https://hal.archives-ouvertes.fr/hal-01162033

M. [. Riedler, G. Thieullen, and . Wainrib, Limit theorems for infinite-dimensional piecewise deterministic Markov processes. Applications to stochastic excitable membrane models, Electronic Journal of Probability, vol.17, issue.0, pp.1-48, 2012.
DOI : 10.1214/EJP.v17-1946

M. [. Rubin and . Wechselberger, Giant squid-hidden canard: the 3D geometry of the Hodgkin???Huxley model, Biological Cybernetics, vol.4, issue.110, pp.5-32, 2007.
DOI : 10.1007/s00422-007-0153-5

]. F. Sac04 and . Sachse, Computational cardiology: modeling of anatomy, electrophysiology , and mechanics, 2004.

]. B. San02 and . Sandstede, Stability of travelling waves, Handbook of dynamical systems, pp.983-1055, 2002.

]. T. Sha05 and . Shardlow, Numerical simulation of stochastic PDEs for excitable media, Journal of computational and applied mathematics, vol.175, issue.2, pp.429-446, 2005.

J. [. Tuckwell and . Jost, Weak Noise in Neurons May Powerfully Inhibit the Generation of Repetitive Spiking but Not Its Propagation, PLoS Computational Biology, vol.38, issue.5, 2010.
DOI : 10.1371/journal.pcbi.1000794.g011

. [. Tyran-kami?ska, Substochastic semigroups and densities of piecewise deterministic Markov processes, Journal of Mathematical Analysis and Applications, vol.357, issue.2, pp.385-402, 2009.
DOI : 10.1016/j.jmaa.2009.04.033

]. D. Wag80 and . Wagner, Survey of measurable selection theorems: An update, Measure Theory Oberwolfach, Lecture Notes in Mathematics, vol.794, pp.176-219, 1979.

]. G. Wai10 and . Wainrib, Randomness in neurons : a multiscale probabilistic analysis, 2010.

]. J. Wal81 and . Walsh, A stochastic model of neural response, Advances in applied probability, pp.231-281, 1981.

R. [. White, A. Klink, A. Alonso, and . Kay, Noise from voltage-gated ion channels may influence neuronal dynamics in the entorhinal cortex, Journal of neurophysiology, vol.80, issue.1, pp.262-269, 1998.

A. [. Wang and . Roberts, Average and deviation for slow???fast stochastic partial differential equations, Journal of Differential Equations, vol.253, issue.5, 2012.
DOI : 10.1016/j.jde.2012.05.011

J. [. White, A. Rubinstein, and . Kay, Channel noise in neurons, Trends in Neurosciences, vol.23, issue.3, pp.131-137, 2000.
DOI : 10.1016/S0166-2236(99)01521-0

M. [. Wainrib, K. Thieullen, and . Pakdaman, Reduction of stochastic conductance-based neuron models with time-scales separation, Journal of Computational Neuroscience, vol.23, issue.3, pp.327-346, 2012.
DOI : 10.1007/s10827-011-0355-7

URL : https://hal.archives-ouvertes.fr/hal-00640029

C. [. Yin and . Zhu, Hybrid switching diffusions: properties and applications, 2009.
DOI : 10.1007/978-1-4419-1105-6

]. L. Zam00 and . Zambotti, An analytic approach to existence and uniqueness for martingale problems in infinite dimensions, Probability Theory and Related Fields, pp.147-168, 2000.